MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-P SHORT NECK; AMISTEM P SHORT NECK STD. SIZE 2

MEDACTA INTERNATIONAL SA AMISTEM-P SHORT NECK; AMISTEM P SHORT NECK STD. SIZE 2
Model Number 01.18.462
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09-may-2025: lot 2415527: (b)(4) items manufactured and released on 24-oct-2024.Expiration date: 02-oct-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
At about 2 weeks after primary, the patient came in reporting pain and a periprosthetic bone fracture was confirmed.The surgeon revised successfully the stem.

Brand Name
AMISTEM-P SHORT NECK
Common Device Name
AMISTEM P SHORT NECK STD. SIZE 2
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22087872
Report Number3005180920-2025-00478
Device Sequence Number7866535
Product Code LZO
UDI-Device Identifier07630971243668
UDI-Public07630971243668
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K192126
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.18.462
Device Lot Number2415527
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Initial Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian